Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 6856295, 6 pages
Research Article

Impulsive Flocking of Dynamical Multiagent Systems with External Disturbances

School of Information and Electrical Engineering, Ludong University, Yantai 264025, China

Correspondence should be addressed to Hong-Yong Yang; ten.haey@gnayyh

Received 21 April 2016; Accepted 26 December 2016; Published 19 January 2017

Academic Editor: Mohammad D. Aliyu

Copyright © 2017 Fujun Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fujun Han, Yize Yang, and Hong-Yong Yang, “Impulsive Flocking of Dynamical Multiagent Systems with External Disturbances,” Mathematical Problems in Engineering, vol. 2017, Article ID 6856295, 6 pages, 2017. doi:10.1155/2017/6856295